Drug-induced immune haemolytic anaemia (Q84607): Difference between revisions
From determinar.ia.br - Determine suas informações
Changed an Item |
Changed an Item |
||||||||||||||
| Property / Collection date | |||||||||||||||
13 August 2026
| |||||||||||||||
| Property / Collection date: 13 August 2026 / rank | |||||||||||||||
Normal rank | |||||||||||||||
Latest revision as of 09:57, 15 August 2026
Drug-induced autoimmune haemolytic anaemia is a type of autoimmune haemolytic anaemia (AIHA) that occurs as a reaction to therapeutic drugs. It presents with anaemia linked to haemolysis, and physical examination may show an enlarged spleen. Many drugs have been implicated in drug-induced AIHA, including: cephalosporins (primarily cefotetan and ceftriaxone), levodopa, methyldopa, penicillin and its derivatives, quinidine and some nonsteroidal anti-inflammatory drugs.
| Language | Label | Description | Also known as |
|---|---|---|---|
| default for all languages | ID_1362381196 |
||
| English | Drug-induced immune haemolytic anaemia |
Drug-induced autoimmune haemolytic anaemia is a type of autoimmune haemolytic anaemia (AIHA) that occurs as a reaction to therapeutic drugs. It presents with anaemia linked to haemolysis, and physical examination may show an enlarged spleen. Many drugs have been implicated in drug-induced AIHA, including: cephalosporins (primarily cefotetan and ceftriaxone), levodopa, methyldopa, penicillin and its derivatives, quinidine and some nonsteroidal anti-inflammatory drugs. |
Statements
CID11:ID_1362381196
0 references
dki-india-ID_1362381196
0 references
Concluído
0 references
13 August 2026
0 references
